# SDR AALA200810060

- Difficulty date: September 29, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CEILING INTERCOSTAL AT STATION 1297 AFT CARGO.  REPLACED INTERCOSTAL FROM STATION 1297- 1309 AT CENTER FLOORBOARD.
